The stable homology of flat torus.

H. Blaine Jr. Lawson

Mathematica Scandinavica (1975)

  • Volume: 36, page 50-74
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Lawson, H. Blaine Jr.. "The stable homology of flat torus.." Mathematica Scandinavica 36 (1975): 50-74. <>.

author = {Lawson, H. Blaine Jr.},
journal = {Mathematica Scandinavica},
language = {eng},
pages = {50-74},
title = {The stable homology of flat torus.},
url = {},
volume = {36},
year = {1975},

AU - Lawson, H. Blaine Jr.
TI - The stable homology of flat torus.
JO - Mathematica Scandinavica
PY - 1975
VL - 36
SP - 50
EP - 74
LA - eng
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.